# SDR SWAA2021080300714

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 10,194 hours, 22,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT OVERWING-PLASTIC COVERS WILL NOT STAY IN PLACE. FALL OUT INTO CENTER ISLE CREATING A HAZARD / RESECURED OVERWING EMERGENCY EXIT CEILING MOUNTED SIGN COVER IAW AMM 33-51-01
